# SDR TSAA9833612

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOR BATTERY PACK INOP.  REPLACED BATTERY PACK, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
